# SDR UIEA2017111002221

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,338 hours, 22,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Condition: Unsecure
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT & RIGHT PACK TEMP EICAS , RT & LT PACK CONTROLLER FAULTS.  FOUND AIR CONTROL MODULE LOOSE IN E/E RACK,  SECURED THE MODULE , OPS CHECKED IAW AMM 36-11-01, NO FAULTS NOTED, OPERATED THE PACK IAW AMM 21-63-00,  OPS CHECKED GOOD.
